Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Infant with vomiting after feeding. Had bladder infection. Treatment?

My baby is 6 1/2 weeks old and was just released from the hospital a couple days ago. We were admitted on Saturday and it was determined that he had a bladder infection . He is on cefixime at home. I am worried that he is spitting up right after a feed. It s like he s not digesting it at all. This isn t happening every time but it s probably with every other feed. He is also gassy.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Your baby was just diagnosed with Bladder infection and since then he is on antibiotic Cefixime.The reason he is gassy and spitting most probably is due to the antibiotic.These could be considered the minor side effects of the antibiotic.Do not worry once the course of Cefixime gets over he should be alright.Just in case he has runny motions you could get in touch with the pediatrician for addition of some probiotic to the treatment.

Bye .
Take Care.
Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor